# SDR USAA920082030

- Difficulty date: November 4, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507945178
- Part serial: 923
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10552010/009 AND 03C10552010/010 AFT FRAME HAS A 0.025 INCH CRACK AT NR 6 AND A 0.125 INCH CRACK AT NR 7 STOP PIN ACCESS HOLE AT FORWARD ENTRY DOOR.  REPAIRED AFT FRAME AT NR 6 AND NR 7 STOP PIN ACCESS HOLE AT FORWARD ENTRY DOOR IAW US AIRWAYS EA NR 100722.
